# SDR VTZA95091

- Difficulty date: March 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41028
- System (JASC): 7921 · Engine Oil Cooler
- Part: Actuator
- Part number: SYLC522454
- Condition: Failed
- Location: Lt Oil Cooler
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6305 - IAD-JFK - AIRCRAFT RETURNED IAD DUE TO LEFT OIL COOLER FLAP WOULD NOT CLOSE IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED THE LEFT OIL COOLER ACTUATOR.  OPS CHECKED GOOD.  AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.  (Z)
